Acta Mathematica Vietnamica

Vol. 16 No. 2, 1991

Print
Tran Vui, Multidimensional quantization and U(1)-covering
pdf
103
Bui Cong Cuong, An intersection theorem and related problems
pdf
121
Bui Dac Tac and Nguyen Thu Nga, Oka-Weil theorem and plurisubharmonic functions of uniform type
pdf
133
T. Soundararajan, On the cardinality of the group of automorphisms of algebraically closed extension fields
pdf
147
Hoang Xuan Huan, A class of calibrated froms of f-manifolds
pdf
155
Tran Ngoc Giao, Analytic multifunction uniform, Fréchet algebras and their extension
pdf
171
Pham Khac Ban, Banach hyperbolicity and existence of holomorphic maps in infinite dimension
pdf
187
Do Van Luu, On necessary optimality conditions for discrete a minimax problems
pdf
201
Rudolf Gorenflo  and  Andreas  Pfeiffer, On analysis and discretization of nonlinear Abel integral equations of first kind
pdf
211
You are here: Home Volume 11 - 20